Department of Robotics 

login

Publication Details

Article title: Modulárne metamorfné robotické systémy a popis ich kinematiky (1)
Publication type: Article In Czech Journal
Journal: Jemná mechanika a optika
Authors:

Bobovský Zdenko

Trebuňa F.

Publication year: 2012
Database:
DOI:  
Scopus EID:  
WOS a.n.:  

Bibliography Citation:

Bobovský, Z., Trebuňa, F. Modulárne metamorfné robotické systémy a popis ich kinematiky (1). Jemná mechanika a optika. 2012, vol. 57, no. 3, p. 92-94. - ISSN 0447-6441.

© Department of Robotics 2008-2018, Tomáš Kot

phone book | contact